Please join the Fort Worth Association of Health Underwriters on Thursday, August 11th for our annual Medicare CE Day. This event satisfies TDI’s new requirement that all agents selling Medicare-related products must attend 4 hours of Medicare CE every 2 years, plus you get an EXTRA hour included!
Time: 8:30am – 4pm
Location: Rolling Hills Country Club, 401 E. Lamar Blvd, Arlington, TX 76011
Price: Only $30 for members and non-members, free for FWAHU Season Pass Holders
CE courses will be presented by ComedyCE.com. This event will include 5 hours of CE for you, including – for the first time – MEDICARE ETHICS. We will also have fun prizes, drawings, and an agent happy hour at the end of the event for those who wish to stay and socialize.
You will have the opportunity:
- To meet carriers and FMO’s and learn what new products and opportunities might help build your book of business this AEP.
- Get your ethics requirement for your next license renewal completed & laugh out loud while you do it
- No exams
- To bid on great items in our silent auction
- To win cool prizes in our end of day live auction
- To network with other Medicare agents at the end of day at our happy hour/social
Medicare CE Day Schedule
7:30am – 8:30am Exhibitor Setup
8:30am – 9am Registration & coffee
9am – 10am Medicare Ethics – Consumers, Carriers & You (1 hour CE credit): Danielle Kunkle [TDI course #84866, provider ComedyCE.com LLC, provider number 37719]
10am – 11am Medicare Ethics – Compliance Conundrums (1 hour CE credit): Danielle Kunkle [TDI course # 84867 provider ComedyCE.com LLC, provider number 37719]
11 – 11:30am Break, Visit with Exhibitors
11:30 – 12:30pm Lunch Served with CE
How Agents Can Help Seniors in Need (1 hour CE credit): Danielle Kunkle [TDI course #84865, provider ComedyCE.com LLC, provider number 37719]
Guest speaker Lisa Scruggs, Regional Director for the Tarrant & Dallas County Adult Protective Services Board, will also share the reality of neglected and abused elders right here in DFW and explain what role you can play in helping the population you serve every day.
12:30 – 1pm Break, Visit with Exhibitors
1pm – 2pm Medicare Funding Through the Ages (1 hour CE credit): Chris Renfro [#84781 provider ComedyCE.com LLC, provider number 37719]
2:15 – 3:15pm Old Dogs, New Tricks: Educating Senior Clients (1 hour CE credit): Addi Hall [pending approval, provider ComedyCE.com LLC, provider number 37719]
3:15 – 3:30pm Final Visit with Exhibitors and Silent Auction Bids
3:30 – 4pm Auction for prizes and Silent Auction winners announced
4pm Exhibitor Teardown
4pm Happy Hour in the Rolling Hills Country Club Bar. First round sponsored by Alt Bentley Yates.
Reserve your seat for this event at www.fwahu.com
Seating is limited and will be given on a first come, first serve basis.
Sponsorships are available – contact Danielle Kunkle for details